# SDR ASAA2019081203367

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,959 hours, 5,216 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS CDU WENT BLANK WHILE PREFLIGHTING. GROUNDED - YES. CDU SHOWS NO FAULT OR DISCREPANCY OF NORMAL OPERATION AFTER A/C POWER DOWN IAW B737-900 AMM 20-60-99/201. OPS NORMAL.
